Couldn't find what you looking for?

TRY OUR SEARCH!

Just wondering. I;m actually on my 2nd day clean of opiates and i'm experiencing 0 withdrawal symptoms. I only been on opiates for 4 months, but i have done Ocy, Percecets, and vicodine. Not all at once but you know what i mean. I would say the highest dosage that i did was probably around 120mg of opiates in a day....... I would say overall i probably : averaged about 40-45 mg per day...So back to my question why no withdrawal symptoms? (not that i'm looking for it. just trying to get an idea of what to expect. was this to low of a dosage to be getting anything. thanks guys

Loading...

Hi ant, now that it's been a few days I imagine that you'll actually be feeling some real withdrawal symptoms by now. can you tell me if you're still not feeling symptoms or if you're starting to go through it now? How are you doing? Thanks in advance :-)
Reply

Loading...

Hi, Healthnfitnessguy actually I havent experienced anything. It's been 2 weeks. The first week was tough some anxiety and a little depression, but got through it with some xanax. Keep in Mind I do understand that the withdrawal symptoms are anxiety and depression, but what I mean by saying experiencing no withdrawal symptoms is feeling ill, like Flu like symptoms, Fever and throwing up. I had nothing like that at all.
Reply

Loading...

Hi ant, as i told you before, if you've gotten this far you should be okay. If you are going to have any symptoms of withdrawl they would have showed themselves by now. My daughter started to get sick 4 hours after her last fix and that was 14 months ago. You are out of the woods. (i hope), but just going with personnel experience, i'd say your all good ;-)

Just for the record ant, you got real lucky. Apparently you weren't on the stuff long enough and possibly weaned your self back enough so that you didn't have to go thru withdrawls. Trust me, it's not hype. I literally watched my child suffer to the point where i wanted to get her drugs for her, that's how bad it is. She suffered horrible stomach cramps, had the craps, sweat like a pig, fever, shakes, headache and muscle aches, felt like bugs were crawling all over her, and shook like a leaf in a windstorm.
This is not hype. It was gut wrenching to watch her suffer like that. I would not wish that on my worst enemy. Of course her drug of choice was bangin heroin for the last 4 or 5 years, and before that it was what ever she could get her hands on. So if you ever get the unfortunate chance to see someone detoxing, you will know just how real and painful it is. I almost lost my child to drugs, that is not hype my friend, not by a long shot.
Reply

Loading...

Yeah, I know i was fortunate to be safe and withdrawal free, and I also do recongize that this stuff has some serious withdrawal symptoms. All I meant was I wasn't sure how reliable some of the information is on this site and if people were just making it up or just saying anything. I was more directing it to some users like myself who has only been using it for 4 months and they were posting about having horrible symptoms. Sometimes it's not to good to read to much into the internet. I really think the body can take abuse of anything from a short period of time and bounce back pretty normal. I also do recongize though that long term abuse of drugs like you experienced with your daughter can be a devastating and demoralizing experience, and i conradulate you and her on your success. I'm sorry if you felt offended, about the post because it's obvious that your daughter had a hard drug problem for years. I was directing the Hype talk to the individuals who were posting things about how bad there withdrawal symptoms while only being on the drug for like 3-6 months and only taking 40-50 mg of opiates and still saying how bad it was. So i got a little upset with that and thought that these individuals really might be misleading people who are really trying to get some help and accurate information. I really don't beleive by only taking 40-50 mg of opiates a day for a short time you can have severe withdrawal symptoms. Why I feel like that we'll My own experience, My friends experience as well who was taking about an average of 80mg of ocxcontin a day for a year and he had nothing as well.......... So again I didn't mean to offend you and your daughter in anyway and wasn't referring to your situation or any situation in that matter for long term abuse. I know how bad it can be. Just speaking about some of the short term users and making sure there giving people the accurate information because misleading people is not helpful for anyone......I should have been more clear in my post about what i was talking about with the hype talk and who i was directing it too.
Reply

Loading...

It's all good ant, no harm, no foul. I sometimes get a little sensitive to this subject.
Ya know i have heard people brag that they had withdrawls, but they were okay, not that bad, man up and get thru it, had worse things happen, no big deal, etc. etc. etc. I wanna gag when i hear this when i know darn well that these same folks would have welcomed death at the time.
I'm just happy for you that you had an easy time of it, probably because you weren't really a hard hitter. The human body can take a lot of abuse before it finally caves and my daughter weighed 98 pounds soaking wet, i don't know how she managed to stand on both feet at times. She actually took a pair of shoes off a dead chick in a crack house one nite, she didn't know she was dead until the next day, and it never even bothered her. She was so gased to begin with, it never phased her.
Some stories she told me made my skin crawl and i just couldn't imagine such an existance.

I am happy for you, and i to apologize for jumping, but like i said, it's a touchy thing sometimes. I'm sure you will agree that no one really knows unless they have been there or have been in close proximity to it.
Reply

Loading...

Yes I do agree you never know what it actually is untill it actually happens to you so I can understand you being touch about the subject. I'm glad your daughter is better and is at peace with herself... Good Luck.
Reply

Loading...

And good luck to you ant, you'll be fine. ;-)
Reply

Loading...

My heart goes out to all of those who are experiencing detox or had that experience. I have a horrible condition that requires me to have to take these narcotic medications on a regular basis. Sometimes when the pain gets so far beyond what the medication will help with (I know your not suppose to and can be dangerous), I will take 2 pills instead of 1 - and the other major issue I have had in the past is that the pharmacy shorted me some pills (like around 20-30) I would have counted them right there, but when there are customers and your counting 200, you don't want some addict to see that and follow you out to the car. When those times come up like that, I go through a few days of withdraw. The longest amount of time of withdraw I went through was almost 2 weeks. (Huge pharmacy error. Thankfully, they got busted and shut down) Withdraw is not fun. Its painful. Its degrating. I always then wonder if the pain relief I get when I am on them is worth the pain when I am off of them. I tell myself that I take these medications so that I can function and have some quality life without suffering in bed. But when I go off, what kind of quality life do I have when I can't walk from one end of the room to the other without pooping myself or can't sleep without shaking my leg right off of my body. Then I have the horrific pain from the condition and the embarassing pain from the withdraw. I wish there was an alternative that was just as effective as the pain killers that I could take instead. The thing is, I am not mentally addicted, but from taking these medications for so many years, my body is to a degree. I don't take the meds to get high. Heck, they haven't had that effect for years. My reaction to them is like what most people have when they take an Excedrin for their headache. It helps thier pain, thats it. But can you imagine everytime you came off of an Excedrin, you pooped yourself and went thru withdraw? It would almost make you want to just suffer through the headache. That is where I am at with this. I need pain relief, but I don't want to pay with more pain to get it.
Reply

Loading...